CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Second-Order Asymptotic Analysis and Computations of Axially and Spherically Symmetric Piezoelectric Problems for Composite Structures 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 689-731
Authors:  Ma, Qiang;  Wang, Hao;  Yang, Zhiqiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Axially and spherically symmetric piezoelectricity  Periodic composite materials  Multi-scale expansion homogenization method  Second-order asymptotic approximation  Finite element simulation  
Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 7, 页码: 14
Authors:  Wen, Xiao-Yong;  Yan, Zhenya
Favorite  |  View/Download:14/0  |  Submit date:2018/09/08
Vibration analysis for elastic multi-beam structures by the C-0-continuous time-stepping finite element method 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING, 2010, 卷号: 26, 期号: 2, 页码: 205-233
Authors:  Lai, Junjiang;  Huang, Jianguo;  Shi, Zhongci
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
vibration analysis  multi-beam structure  C-0-continuous FEM  error analysis  
A finite element method for investigating general elastic multi-structures 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2007, 卷号: 53, 期号: 12, 页码: 1867-1895
Authors:  Huang, Jianguo;  Guo, Ling;  Shi, Zhongci
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
elastic multi-structures  finite elements  generalized Korn's inequality  unique solvability  error estimates  
Finite element analysis for general elastic multi-structures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 1, 页码: 109-129
Authors:  Huang, JG;  Shi, ZC;  Xu, YF
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
elastic multi-structures  finite elements  generalized Korn's inequality  unique solvability  error estimates  
Some studies on mathematical models for general elastic multi-structures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 7, 页码: 986-1007
Authors:  Huang, JG;  Shi, ZC;  Xu, YF
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
elastic multi-structures  mathematical models  unique solvability  generalized Korn's inequality  equilibrium equations  
Variable separation approach for a differential-difference asymmetric Nizhnik-Novikov-Veselov equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 10, 页码: 645-658
Authors:  Qian, XM;  Lou, SY;  Hu, XB
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
multi-linear variable separation approach  differential-difference ANNV equation  semi-discrete localized coherent structures